# SDR USAA2012030800023

- Difficulty date: March 4, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 8,144 hours, 3,090 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53571112299
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - 2 INCH LONG CRACK IN STRINGER S24R BETWEEN FR70 & FR71.  REPAIRED STRINGER S24R BETWEEN FR70 & FR71 IAW EA 103758.
